TBU Publications
Repository of TBU Publications

Generalized volterra spaces

DSpace Repository

Find Full text Export to RefWorks


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATEJDES, Milan. Generalized volterra spaces. International Journal of Pure and Applied Mathematics [online]. 2013, vol. 85, iss. 5, s. 955-963. [cit. 2024-06-16]. ISSN 1311-8080. Dostupné z: http://www.ijpam.eu/contents/2013-85-5/13/13.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles